# SDR DALA1015249997

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 94,363 hours, 89,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT ROW 18 THRU 21 INOP.  MAINTENANCE REPLACED BATTERY PACK PER IAW AMM 33-53-00.  OPERATIONAL CHECK OF LIGHTS NOW CHECK GOOD.
